# SDR CALA2025082808230

- Difficulty date: August 23, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N713065
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BODY FAIRING REMOVAL FOUND EXFOLIATED T-CHORD AT BS 900, LOWER AREA.  R & R TEE FITTING BS 900 BETWEEN LBL65 IAW SRM 51-40-02-0G-0, AND SRM 51-70-12-0G-0, STEP C, TABLE II.
